# SDR SIMA2012017012

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 20,136 hours, 17,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2816 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT RETAINING CLAMP WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND CAPTAINS FLASHLIGHT BRACKET ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
